# SDR SWAA2015110245591

- Difficulty date: September 17, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 69,359 hours, 56,561 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 65C2817614
- Part serial: BN270
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR INNER SKIN CRACKED.  R & R DOOR IAW AMM.
